# SDR USSABB98012

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 3350 · Emergency Lighting
- Part: Trans-Rectifier
- Part number: 427303
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEVERAL REPORTS OF THE EMRGENCY LIGHTS INTERMITTENTLY ILLUMINATING WHILE IN FLIGHT.  LGA MAINTENANCE REPLACED ALL FOUR EMERGENCY LIGHT CONTROL MODULES AND AN AFT AISLE LIGHT ASSEMBLY.  SUBSEQUENTLY, PIT MAINTENANCE REPLACED THE RIGHT TRANSFORMER-RECTIFIER UNIT.  (M)
